# SDR SWIA201232018

- Difficulty date: October 17, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 29,291 hours, 25,013 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BIRD STRIKE INSPECTION FOUND DENT ON RIGHT WING LEADING EDGE BETWEEN WS 96-13 AND 106.40.  (BIRD STRIKE INSPECTION)   INSTALLED NEW RIGHT WING LEADING EDGE SKIN AND AFFECTED RIBS (3) BETWEEN WS 93.13 AND WS 106.40 IN REFERENCE TO SRM.
